# SDR Y2PA20130507034

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MX DISCOVERED THE MAIN UPPER CARGO DOOR LOWER SILL BRACKET CORRODED.   MX R & R BRACKET IAW SRM 51-30-5.
